Menu  
Quality Drugs
Top Sexual dysfunction:
Sexual dysfunction Treatment:
   
Search Sexual dysfunction
function of bullford tablet | 4 hours sleeping liquid | y gra 100 tablet said effect Hindi | bullfod tablet | y- gra | bullford 100 teblet details in hindi | bullford tablet uses in hindi | sildigra 100 | bulford tablet uses in hindi | medication use for behoshi | ygra gold teblet use in hindi | sleeping | doxiford capsule | doxiford tablats how to use | viagra performan list | best medicine for behoshi | penagratablet | wagra capsul | sild | Y Gra100 bullford detail in hindi | Y Gra Tavllat 100 who r you work | name the behoshi medicine | ygra gold 288 hindi | behoshe drug | bullford medicine use for | bullford tablte | tab bullford details hindi | Response of Y-Gra 100 after sperm ejaculation | bullford marathi | chemical used for behoshi
Find Treatments
Sexual dysfunction

 

 
 
 
Statins may lower sex drive



Statins may lower sex drive
My boyfriend (age 72) never had a problem with sex, but when he was put on simvastatin to lower his cholesterol, his sex drive declined. After the doctor doubled the dose, our sex life came to a screeching halt.
He discontinued the drug for a week, and during that time, his sex drive came back. Doctors do not discuss this well-known side effect when prescribing this medication, and that is a dereliction of their medical duty.
A: The impact of statin-type cholesterol-lowering drugs on sexual function remains controversial. Some researchers think that statins may improve erectile function. Others report that such drugs may lower testosterone levels (Journal of Sexual Medicine, April 2010) and contribute to erectile dysfunction. Cases of lowered libido associated with statin treatment have been reported (British Journal of Clinical Pharmacology, September 2004).
Q: I read that women who have bad hot flashes may be less likely to get breast cancer. How could hot flashes be good for you? I experienced debilitating hot flashes that were not simply due to menopause but were being aggravated by one of my hypertension drugs, timed-release diltiazem. Has anyone else experienced this?
A: A few other readers have reported severe hot flashes on timed-release diltiazem. We don't know how common this reaction might be, but it is easy to see how it could be confused with hot flashes from menopause.
The research showing a halved risk of the most common breast cancer among women with horrible hot flashes was published in Cancer Epidemiology, Biomarkers and Prevention (February 2011). It is not clear why there seems to be a connection.
Women suffering from hot flashes during menopause may be given hormone replacement therapy to ease this symptom. Unfortunately, that treatment may increase the chance of developing breast cancer.
Q: I stopped Zyrtec about five days ago. I started itching all over after day three.
I wish I'd known about the withdrawal symptoms before I started taking Zyrtec four years ago. Can you tell me how long the itching lasts?
A: As far as we can tell, there have been no studies of this phenomenon and therefore no definitive answer. Your dermatologist may consider a short course of a corticosteroid if the itching is completely unbearable.
Based on reports from visitors to our website, the itching may begin to fade after two weeks or so.
Q: At the recommenda-tion of my doctor, I began taking red yeast rice (RYR) to lower my cholesterol. I had already tried niacin without success.
Within a month, my arms started to hurt. Soon the pain was so bad that I stopped taking RYR. Ten weeks later, my upper-arm muscles are still excruciatingly painful. I cannot change gears in my car or even lift a cup of coffee.
Is there any way to undo this damage?
A: Red yeast rice is a natural product that contains compounds similar to prescription statins. Many people assume that it is harmless because it is natural and available over the counter. There is limited Food and Drug Administration supervision of such dietary supplements, and therefore purity and dose can't be guaranteed.
Some people seem especially susceptible to muscle damage from statin-type medications to lower cholesterol. Drugs such as atorvastatin (Lipitor), rosuvastatin (Crestor) and simvastatin (Zocor) all can cause muscle pain or even a rare condition called rhabdomyolysis.
Red yeast rice also can cause muscle problems. It is hard to say how long it may take for your muscles to recover. Adding Coenzyme Q10 to your regimen might help, but there are no studies to demonstrate accelerated healing from statin injury.
Q: During my military career, I discovered a way to avoid getting athlete's foot. I tried most of the products on the market, but it always came back.
I thought about how to get my feet very dry after showering and started using a hair dryer (about 30 seconds on the toes of each foot). I've been doing this for about 40 years and have not had a problem with athlete's foot since.
A: Athlete's foot is caused by a fungal infection. These organisms love moist, warm skin, so using the hair dryer to remove moisture between the toes makes sense.
Readers tell us that soaking feet in a solution of white vinegar (one part vinegar to two parts of water) can be helpful because it makes the skin inhospitable to fungus. Adding some old-fashioned amber Listerine to the mixture also may assist in clearing up an infection.